Advanced search
Start date
Betweenand

The method of guiding functions for differential equations and inclusions

Grant number: 12/22926-0
Support type:Research Grants - Visiting Researcher Grant - International
Duration: April 15, 2013 - May 14, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Pierluigi Benevieri
Grantee:Pierluigi Benevieri
Visiting researcher: Pietro Zecca
Visiting researcher institution: Università degli Studi di Firenze, Italy
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

The project contains the visit of Professor Pietro Zecca to IME-USP and the development of a joint research with the undersigned Professor Pierluigi Benevieri, of IME-USP.Professor Zecca has a long experience in the study of problems involving differential inclusions, with a topological approach, using topological degree theory and fixed point index theory. In recent works, Professor Zecca, with other authors, uses the concept of guiding function as an important tool to tackle problems of existence e bifurcation of solutions for systems of differential inclusions. On the other hand, topological degree theory and its application to problems of existence e bifurcation of solutions (especially periodic) of particular differential equations always had a central role in my research activity. Recently, I applied the method of the fixed point index theory to tackle retarded functional equations. One the purposes of this project is to connect the experience of both researchers to study some open problems in the theory of differential inclusions. The other purpose of the visit of Professor Zecca is the diffusion into the mathematics community of USP (and, possibly, of other universities of the State) of the topics of this research, which are not so diffused among the mathematicians. A contribution in that direction will be a minicourse, of Professor Zecca, in the IME, especially directed to the graduate students. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BENEVIERI, PIERLUIGI; ZECCA, PIETRO. TOPOLOGICAL DEGREE AND ATYPICAL BIFURCATION RESULTS FOR A CLASS OF MULTIVALUED PERTURBATIONS OF FREDHOLM MAPS IN BANACH SPACES. FIXED POINT THEORY, v. 18, n. 1, p. 85-106, 2017. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.